# SDR PLGA970724A

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 13889
- Condition: Worn
- Location: Nlg Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SYR - FLT 4714 - CREW REPORTED A NOSE WHEEL SHIMMY ON TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE. MAINTENANCE FOUND ONE WHEEL BEARING AT FAULT.  BEARING WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
